# SDR 4DPA2021120500001

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N241JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 34,094 hours, 29,553 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW EXPERIENCED PACK 2 OVERLOAD MESSAGE INFLIGHT. WITH POTENTIAL WEATHER IN THE DAL AREA CREW DECIDED TO RETURN TO MIA. CORR ACTION AFTER TROUBLESHOOTING DISCOVERED SLEEVE DISCONNECTED. RECONNECTED SLEEVE AND OPS TESTED NORMAL.
